# SDR SWI2023F00575

- Difficulty date: October 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER AFT ANGLE CAP IS CORRODED   (C-CHECK RO 12/23/2023)   REMOVED AND REPLACED PAX DOOR SURROUND LOWER AFT ANGLE CAP IRT CRJ700 SRM 51-42-06-001-001-A01 & DWG SH670-31810 REV AE, COMPLIED WITH 51-900-1002-SKY
